• Posted by Cathy
  • 04 Dec 2008

I am having some insomnia issues. The pills that normally knock me out aren’t doing that anymore. I think something is going wrong with my stomach. I’ve had sour stomach for about 3 days now. I don’t know what could be causing it. I could be stress, seeing as how I have to go in on Thursday and convince the doctor that I need to have the permanent battery put in, or it could be that taking all of these pain pills with no food for so long is finally catching up to me, or the wires hanging out of my back, or the incisions are having some sort of effect on me (I don’t think so though). I have no idea. One more week of this and then I get to take a real shower. No more having to Seran wrap and tape myself up, all the while worrying about getting the wires wet and getting zapped! I have switched the settings back to what it was before, when it was working so well for me. The manufacturer told me it was just the opposite of what I had it on. As soon as I switched it my frequency went down. I went from going about every 1-2 hours to waiting 4 hours before I went. So this is quite an improvement. I’m wondering if the wires inside of me have anything to do with my stomach. I just turned up my battery pack and I could feel my stomach doing flip-flops. Maybe that has something to do with it. I don’t know!

Written December 31 2007

  •  
 
 

Leave a Reply

You must be logged in to post a comment.